Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 40, NWS Midland/Odessa, TX

October 13, 2013Ector County, Midland County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Oct 13, 2013, 3:57 PM CDT for Ector County, Midland County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2013, 3:57 PM CDT (20:57 UTC)
Expired
Oct 13, 2013, 6:45 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Ector County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 18 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2013-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2013-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
462 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

141 
WGUS54 KMAF 132057
FFWMAF
TXC135-329-132345-
/O.NEW.KMAF.FF.W.0040.131013T2057Z-131013T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
357 PM CDT SUN OCT 13 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ECTOR COUNTY IN WEST TEXAS...
  MIDLAND COUNTY IN WEST TEXAS...

* UNTIL 645 PM CDT

* AT 345 PM CDT...LAW ENFORCEMENT REPORTED FLOODING ACROSS ILLINOIS
  STREET FROM ANDREWS HIGHWAY TO BIG SPRING STREET IN THE CITY OF
  MIDLAND. IN ADDITION FLOODING WAS REPORTED IN SOME HOMES NEAR
  THE HEB GROCERY STORE AT WADLEY AND MIDKIFF STREETS AND NEAR
  MIDLAND LEE HIGH SCHOOL IN MIDLAND. FLASH FLOODING CONTINUES
  IN THE CITY OF ODESSA. 

* AT 350 PM CDT...DOPPLER RADAR INDICATED MORE HEAVY RAINFALL TO
  THE SOUTHWEST OF MIDLAND AND ODESSA. THIS AREA OF HEAVY RAINFALL
  IS EXPECTED TO MOVE INTO THE CITIES OF MIDLAND AND ODESSA BETWEEN
  430 AND 530 PM CDT. THE THREAT OF FLASH FLOODING WILL INCREASE
  FURTHER AS THIS AREA OF HEAVY RAINFALL MOVES INTO MIDLAND AND
  ECTOR COUNTIES. SIGNIFICANT FLASH FLOODING WILL BE POSSIBLE. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ODESSA
  SCHELEMEYER FIELD...MISSION DORADO...MIDLAND INTERNATIONAL...
  MIDLAND AIRPARK...VALLEY VIEW...WEST ODESSA...WARFIELD...
  SPRABERRY...ODESSA...NOTREES...NORTH COWDEN...MIDLAND...
  GREENWOOD...GOLDSMITH...GARDENDALE AND COTTON FLAT.


A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. IF YOU ARE IN THE WARNED AREA... MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS... CREEKS... AND OTHER
LOW LYING AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND
PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

LAT...LON 3208 10278 3207 10178 3167 10179 3168 10277

$$
3 follow-up statements
282 
WGUS74 KMAF 132105
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
405 PM CDT SUN OCT 13 2013

TXC135-329-132345-
/O.CON.KMAF.FF.W.0040.000000T0000Z-131013T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ECTOR-MIDLAND-
405 PM CDT SUN OCT 13 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
MIDLAND AND ECTOR COUNTIES...

AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING.  THIS STORM WAS
LOCATED 8 MILES SOUTHEAST OF WEST ODESSA...MOVING NORTHEAST AT 10 
MPH.  ECTOR COUNTY LAW ENFORCEMENT HAS REPORTED A FEW HIGH WATER 
RESCUES ON DIXIE BLVD AND IS REQUESTING THAT LOCAL RESIDENTS PLEASE 
AVOID DRIVING ON THAT ROAD.

LAT...LON 3208 10278 3207 10178 3167 10179 3168 10277

$$
577 
WGUS74 KMAF 132219
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
519 PM CDT SUN OCT 13 2013

TXC135-329-132345-
/O.CON.KMAF.FF.W.0040.000000T0000Z-131013T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ECTOR-MIDLAND-
519 PM CDT SUN OCT 13 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
MIDLAND AND ECTOR COUNTIES...

AT 511 PM CDT...DOPPLER RADAR INDICATED ANOTHER ROUND OF HEAVY RAINFALL
MOVING THROUGH THE CITY OF MIDLAND. LOCAL LAW ENFORCEMENT OFFICIALS
CONTINUE TO REPORT SIGNIFICANT FLASH FLOODING IN THE CITY OF MIDLAND.

THIS ADDITIONAL RAINFALL MAY PRODUCE MAJOR TO LIFE THREATENING FLASH
FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ODESSA
SCHELEMEYER FIELD...MISSION DORADO...MIDLAND INTERNATIONAL...MIDLAND
AIRPARK...VALLEY VIEW...WARFIELD...SPRABERRY...ODESSA...NOTREES...
NORTH COWDEN...MIDLAND...GREENWOOD...GOLDSMITH...GARDENDALE AND
COTTON FLAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

&&

LAT...LON 3208 10278 3207 10178 3167 10179 3168 10277

$$
604 
WGUS74 KMAF 132320
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
620 PM CDT SUN OCT 13 2013

TXC135-329-132345-
/O.CON.KMAF.FF.W.0040.000000T0000Z-131013T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ECTOR-MIDLAND-
620 PM CDT SUN OCT 13 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
MIDLAND AND ECTOR COUNTIES...

AT 607 PM CDT...DOPPLER RADAR INDICATED MODERATE TO HEAVY RAINFALL
ACROSS MIDLAND COUNTY. LOCAL NEWS MEDIA REPORT SEVERAL ROADS CLOSED
IN THE CITY OF MIDLAND. SOME OF THE ROADS CLOSED INCLUDE THE 
INTERSECTION OF LOOP 250 AND HIGHWAY 191...TERRELL STREET BETWEEN
LOUISIANA AND MISSISSIPPI STREETS...MINEOLA...OHIO...CLAY
AND COVERDALE STREETS. MODERATE TO HEAVY RAINFALL WILL CONTINUE IN 
MIDLAND COUNTY THROUGH 645 PM CDT. IT IS EXPECTED TO DIMINISH
SIGNIFICANTLY AFTER 7 PM CDT.

STREET FLOODING IS LIKELY STILL OCCURRING IN THE CITY OF ODESSA
ALTHOUGH THE RAIN HAD ENDED THEIR. FLASH FLOODING IS LIKELY ONGOING
IN THE EASTERN HALF OF MIDLAND COUNTY WHICH WOULD INCLUDE THE 
COMMUNITIES OF GREENWOOD...VALLEY VIEW AND SPRABERRY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ODESSA
SCHELEMEYER FIELD...MISSION DORADO...MIDLAND INTERNATIONAL...MIDLAND
AIRPARK...VALLEY VIEW...WARFIELD...SPRABERRY...ODESSA...NOTREES...
NORTH COWDEN...MIDLAND...GREENWOOD...GOLDSMITH...GARDENDALE AND
COTTON FLAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

&&

LAT...LON 3208 10278 3207 10178 3167 10179 3168 10277

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 3:28 PM CDT, 29 minutes earlier.

Area forecast discussion, Oct 13, 3:28 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
328 PM CDT Sun Oct 13 2013

.DISCUSSION...
Rain and thunderstorms currently producing heavy rainfall and flash
flooding across portions of the Permian Basin. This occurring as
a result of moisture and upper level disturbances streaming
northeastward from tropical storm Octave overrunning a stationary
front currently draped across the area. The eastern Permian Basin
will continue to be under the gun for potential heavy rainfall
tonight and Monday morning as this pattern continues. Will
continue the flash flood watch for much of the eastern Permian
Basin and lower Trans Pecos tonight through early Monday
afternoon. There is some indication that the heavier rainfall may
move out of Midland and Odessa and portions of the northwest
Permian Basin later this evening. Have kept the flash flood watch
going for these areas until 9 pm CDT this evening. The evening
shift will monitor the latest trends and decide whether to let the
watch expire on time or reissue again for Ector, Midland, Gaines
and Dawson counties.

Beyond Monday the chance of precipitation and considerable
cloudiness will continue Monday night through Wednesday. This is
a result due to a frontal passage Monday night coinciding with
continued post frontal lift Tuesday and Wednesday from the right
rear quadrant of an upper level jet and continued tropical
moisture stream from the eastern Pacific. Behind the front
high temperatures will drop into mainly the 60s and 70s Tuesday
and the 60s Wednesday.

Beyond Wednesday temperatures will warm some but remain below
normal due to a large upper level trough persisting across
much of the nation. Another chance of showers and thunderstorms
is expected Friday associated with this trough. Kept a dry
forecast next weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 63  83  59  69  /  60  30  10  20
BIG SPRING TX              66  83  62  67  /  70  50  10  30
CARLSBAD NM                64  88  59  75  /  30  10   0  10
DRYDEN TX                  69  86  68  75  /  80  40  40  40
FORT STOCKTON TX           65  83  64  72  /  60  30  20  40
GUADALUPE PASS TX          59  79  58  70  /  30  10  10  10
HOBBS NM                   59  81  56  70  /  50  20   0  10
MARFA TX                   54  79  56  71  /  50  20  20  30
MIDLAND INTL AIRPORT TX    66  83  61  69  /  60  30  10  30
ODESSA TX                  66  83  61  70  /  60  30  10  30
WINK TX                    66  87  62  72  /  50  20  10  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH through Monday afternoon FOR THE FOLLOWING
     ZONES... Big Bend Area...Borden...Crane...Glasscock...
     Howard...Martin...Mitchell...Pecos...Reagan...Scurry...
     Terrell...Upton.

     FLASH FLOOD WATCH until 9 PM CDT this evening FOR THE FOLLOWING
     ZONES... Andrews...Dawson...Ector...Gaines...Midland.

&&

99/99
Hazardous weather outlook, Oct 13, 2:20 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
220 PM CDT SUN OCT 13 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-141930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
220 PM CDT SUN OCT 13 2013 /120 PM MDT SUN OCT 13 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF SHOWERS AND A FEW THUNDERSTORMS...SOME WITH HEAVY RAIN...
ARE EXPECTED TO CONTINUE INTO THE EVENING. A FLASH FLOOD WATCH IS
IN EFFECT FOR THE CENTRAL AND NORTHWEST BASIN UNTIL 9 PM CDT AND
FOR THE EASTERN AND SOUTHERN BASIN...THE LOWER TRANS PECOS AND THE
BIG BEND AREA THROUGH THE NIGHT. URBAN AND RURAL FLOODING ARE BOTH
A CONCERN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
AREAS OF HEAVY RAIN WILL BEGIN TO MOVE OUT OF AREA THE MONDAY
MORNING. A FLASH FLOOD WATCH CONTINUES UNTIL 1 PM CDT MONDAY FOR
THE EASTERN AND SOUTHERN BASIN...THE LOWER TRANS PECOS...AND THE
BIG BEND. HOWEVER THERE WILL STILL BE A CHANCE OF RAIN SOME HEAVY
ACROSS THE SOUTHERN AREAS INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...
ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED LOCAL INTEREST
SHOULD BE PREPARED FOR THE POSSIBILITY OF FLOODING AND FLASH
FLOODING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Oct 13, 1:10 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
110 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      HOBBS                   32.73N 103.16W
10/13/2013                   LEA                NM   LAW ENFORCEMENT

            SEVERAL STREET INTERSECTIONS IN HOBBS FLOODED WITH 1 TO
            1.5 FEET OF WATER.

&&

AKL
Local storm report, Oct 13, 2:19 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
219 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     FLASH FLOOD      MIDLAND                 32.00N 102.08W
10/13/2013                   MIDLAND            TX   FIRE DEPT/RESCUE

            THE MIDLAND FIRE DEPARTMENT REPORTED SCARBOROUGH DRAW
            FLOODING, SO THEY ARE BLOCKING OFF ROADS ALONG THE DRAW
            SINCE THEY ARE BEGINNING TO FLOOD.

&&

AKL
Local storm report, Oct 13, 2:47 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
247 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      ODESSA                  31.85N 102.37W
10/13/2013                   ECTOR              TX   LAW ENFORCEMENT

            THE ODESSA SHERIFFS OFFICE REPORTED A VEHICLE STRANDED IN
            HIGH WATER AT THE INTERSECTION OF YUKON STREET AND
            GRANDVIEW AVENUE.

&&

AKL
Local storm report, Oct 13, 2:51 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
251 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     FLASH FLOOD      MIDLAND                 32.00N 102.08W
10/13/2013                   MIDLAND            TX   FIRE DEPT/RESCUE

            FLASH FLOODING REPORTED AT SCHARBAUER DRAW... 4 ROADS
            REPORTED CLOSED AROUND THE DRAW DUE TO FLOODING.

&&

MH
Special weather statement, Oct 13, 3:25 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
325 PM CDT SUN OCT 13 2013

TXZ051-062-132100-
MARTIN-MIDLAND-
325 PM CDT SUN OCT 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
MIDLAND AND SOUTH CENTRAL MARTIN COUNTIES UNTIL 400 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER COTTON FLAT AT 323 PM
CDT...MOVING EAST AT 20 MPH TOWARDS STATE HIGHWAY 349.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS UP TO 50 MPH...HEAVY RAIN...AND DEADLY LIGHTNING ARE
POSSIBLE WITH THIS THUNDERSTORM.

&&

LAT...LON 3226 10201 3197 10178 3168 10195 3180 10219
      3205 10220
TIME...MOT...LOC 2023Z 259DEG 18KT 3190 10203

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:55 AM CDTFlash Flood WatchMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 10 more29 hr
Oct 13, 7:06 AM CDTSpecial Weather StatementMAFLoving54 min
Oct 13, 10:14 AM CDTAreal Flood AdvisoryMAFAndrews, Gaines3 hr
Oct 13, 11:30 AM CDTAreal Flood AdvisoryMAFAndrews, Borden, Dawson, Gaines, Martin60 min
Oct 13, 12:37 PM CDTAreal Flood AdvisoryMAFBorden, Dawson3 hr
Oct 13, 1:26 PM CDTAreal Flood AdvisoryMAFGaines3 hr
Oct 13, 1:28 PM CDTAreal Flood AdvisoryMAFMartin3 hr
Oct 13, 1:34 PM CDTAreal Flood AdvisoryMAFEctor, Midland3 hr
Oct 13, 1:54 PM CDTAreal Flood AdvisoryMAFAndrews3 hr
Oct 13, 1:58 PM CDTFlash Flood WarningMAFEctor, Midland3 hr
Oct 13, 2:53 PM CDTFlash Flood WarningMAFGaines3 hr
Oct 13, 3:04 PM CDTFlash Flood WarningMAFHoward3 hr
Oct 13, 3:25 PM CDTSpecial Weather StatementMAFMidland35 min
Oct 13, 4:19 PM CDTAreal Flood AdvisoryMAFCrane, Ward3 hr
Oct 13, 4:40 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton35 min
Oct 13, 4:42 PM CDTAreal Flood AdvisoryMAFDawson3 hr
Oct 13, 4:54 PM CDTAreal Flood AdvisoryMAFGlasscock3 hr
Oct 13, 5:42 PM CDTSpecial Weather StatementMAFGlasscock33 min
Oct 13, 6:00 PM CDTAreal Flood AdvisoryMAFHoward3 hr
Oct 13, 6:05 PM CDTAreal Flood AdvisoryMAFCrane, Upton3 hr
Oct 13, 6:46 PM CDTAreal Flood AdvisoryMAFEctor, Midland3 hr

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.